Vol. 41, No. 3, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Squares in some recurrent sequences

John H. E. Cohn

Vol. 41 (1972), No. 3, 631–646
Abstract

Elementary methods are used to locate the perfect squares in certain sequences of integers defined by three term recurrence relations.

Mathematical Subject Classification
Primary: 10A35
Milestones
Received: 15 March 1971
Published: 1 June 1972
Authors
John H. E. Cohn